Rocky Mountain Journal of Mathematics

Arithmetic progressions in lacunary sets

T.C. Brown and A.R. Freedman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 17, Number 3 (1987), 587-596.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126471

Digital Object Identifier
doi:10.1216/RMJ-1987-17-3-587

Mathematical Reviews number (MathSciNet)
MR908265

Zentralblatt MATH identifier
0632.10052

Citation

Brown, T.C.; Freedman, A.R. Arithmetic progressions in lacunary sets. Rocky Mountain J. Math. 17 (1987), no. 3, 587--596. doi:10.1216/RMJ-1987-17-3-587. https://projecteuclid.org/euclid.rmjm/1250126471


Export citation